Finite rank product theorems for Toeplitz operators on the half-space

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

On the harmonic Bergman space of the half space in Rn, we show that if the product of two or more Toeplitz operators with harmonic symbols that have certain boundary smoothness has finite rank, then one of the symbols must be identically 0. Our methods require the number of factors in the product to depend on the dimension n.

Original languageEnglish
Pages (from-to)885-919
Number of pages35
JournalJournal of the Mathematical Society of Japan
Volume61
Issue number3
DOIs
Publication statusPublished - 2009 Jul 1

Fingerprint

Toeplitz Operator
Finite Rank
Half-space
Harmonic Bergman Space
Theorem
Smoothness
Harmonic

Keywords

  • Half-space
  • Harmonic Bergman space
  • Toeplitz operator
  • Zero product

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Finite rank product theorems for Toeplitz operators on the half-space. / Choe, Boo Rim; Koo, Hyung Woon; Nam, Kyesook.

In: Journal of the Mathematical Society of Japan, Vol. 61, No. 3, 01.07.2009, p. 885-919.

Research output: Contribution to journalArticle

@article{433603c43ead440c843155b91dcaddcd,
title = "Finite rank product theorems for Toeplitz operators on the half-space",
abstract = "On the harmonic Bergman space of the half space in Rn, we show that if the product of two or more Toeplitz operators with harmonic symbols that have certain boundary smoothness has finite rank, then one of the symbols must be identically 0. Our methods require the number of factors in the product to depend on the dimension n.",
keywords = "Half-space, Harmonic Bergman space, Toeplitz operator, Zero product",
author = "Choe, {Boo Rim} and Koo, {Hyung Woon} and Kyesook Nam",
year = "2009",
month = "7",
day = "1",
doi = "10.2969/jmsj/06130885",
language = "English",
volume = "61",
pages = "885--919",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - Finite rank product theorems for Toeplitz operators on the half-space

AU - Choe, Boo Rim

AU - Koo, Hyung Woon

AU - Nam, Kyesook

PY - 2009/7/1

Y1 - 2009/7/1

N2 - On the harmonic Bergman space of the half space in Rn, we show that if the product of two or more Toeplitz operators with harmonic symbols that have certain boundary smoothness has finite rank, then one of the symbols must be identically 0. Our methods require the number of factors in the product to depend on the dimension n.

AB - On the harmonic Bergman space of the half space in Rn, we show that if the product of two or more Toeplitz operators with harmonic symbols that have certain boundary smoothness has finite rank, then one of the symbols must be identically 0. Our methods require the number of factors in the product to depend on the dimension n.

KW - Half-space

KW - Harmonic Bergman space

KW - Toeplitz operator

KW - Zero product

UR - http://www.scopus.com/inward/record.url?scp=70349437804&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70349437804&partnerID=8YFLogxK

U2 - 10.2969/jmsj/06130885

DO - 10.2969/jmsj/06130885

M3 - Article

AN - SCOPUS:70349437804

VL - 61

SP - 885

EP - 919

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -